Folgen
Jacques Hurtubise
Jacques Hurtubise
Professor of Mathematics, McGill University
Bestätigte E-Mail-Adresse bei mcgill.ca
Titel
Zitiert von
Zitiert von
Jahr
Isospectral Hamiltonian flows in finite and infinite dimensions: I. Generalized Moser systems and moment maps into loop algebras
MR Adams, J Harnad, E Previato
Communications in mathematical physics 117 (3), 451-500, 1988
224*1988
Darboux coordinates and Liouville-Arnold integration in loop algebras
MR Adams, J Harnad, J Hurtubise
Communications in mathematical physics 155 (2), 385-413, 1993
1761993
On the construction of monopoles for the classical groups
J Hurtubise, MK Murray
1231989
Dual moment maps into loop algebras
MR Adams, J Harnad, J Hurtubise
letters in mathematical physics 20 (4), 299-308, 1990
1091990
The topology of instanton moduli spaces, I: The Atiyah-Jones conjecture
CP Boyer, JC Hurtubise, BM Mann, RJ Milgram
Annals of mathematics 137 (3), 561-609, 1993
1011993
The classification of monopoles for the classical groups
J Hurtubise
Communications in mathematical physics 120 (4), 613-641, 1989
821989
The moduli space of stable vector bundles over a real algebraic curve
I Biswas, J Huisman, J Hurtubise
Mathematische Annalen 347 (1), 201-233, 2010
792010
Constraint equations and field equations in supersymmetric N= 3 Yang-Mills theory
J Harnad, J Hurtubise, M Legare, S Shnider
Nuclear Physics B 256, 609-620, 1985
791985
Integrable systems and algebraic surfaces
JC Hurtubise
731996
Monopoles and rational maps: a note on a theorem of Donaldson
J Hurtubise
Communications in mathematical physics 100, 191-196, 1985
591985
Instantons and jumping lines
J Hurtubise
Communications in mathematical physics 105 (1), 107-122, 1986
581986
The topology of the space of rational maps into generalized flag manifolds
CP Boyer, BM Mann, JC Hurtubise, RJ Milgram
551994
SU (2) monopoles of charge 2
J Hurtubise
Communications in mathematical physics 92 (2), 195-202, 1983
551983
Abelian integrals and the reduction method for an integrable Hamiltonian system
L Gagnon, J Harnad, P Winternitz, J Hurtubise
Journal of mathematical physics 26 (7), 1605-1612, 1985
421985
Calogero–Moser systems and Hitchin systems
JC Hurtubise, E Markman
Communications in Mathematical Physics 223, 533-552, 2001
412001
Instantons on Hopf surfaces and monopoles on solid tori.
J Hurtubise, PJ Braam
Journal für die reine und angewandte Mathematik (Crelles Journal) 1989 (400 …, 1989
371989
Representations with weighted frames and framed parabolic bundles
JC Hurtubise, LC Jeffrey
Canadian Journal of Mathematics 52 (6), 1235-1268, 2000
362000
Group-valued implosion and parabolic structures
J Hurtubise, L Jeffrey, R Sjamaar
American journal of mathematics 128 (1), 167-214, 2006
352006
The Atiyah–Jones conjecture for ruled surfaces
J Hurtubise, RJ Milgram
J. reine angew. Math 466, 111-143, 1995
351995
Singular Hermitian–Einstein monopoles on the product of a circle and a Riemann surface
B Charbonneau, J Hurtubise
International mathematics research notices 2011 (1), 175-216, 2011
332011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20